Does anyone have experience with this and most importantly, foes it go away? Went through a horrible w/d from MAO's that lasted 2 months and the Brintellix is helping a great deal. Looking for hope this itching gets better or not worse.
Itching is certainly widely reported side effect and can last for a few weeks but it usually goes away. I myself experienced some Itching when I first started Vortioxetine (Brintellix) and again after upping the dosage. I have read that some people take Benadryl to combat this side effect. I tried Piriton which is another brand of Antihistamine which helped a bit although my main issue was not itching as such but Pins and Needles which almost drove me mad(der).
If you have any concerns or you find the itching doesn't go away after a few weeks I would always recommend you raise the issue with the Healthcare Professional/s treating you. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Apr 2018 • 3 answers
Updated 29 Apr 2015 • 3 answers
Updated 20 Jun 2015 • 2 answers
Updated 20 days ago • 5 answers
Updated 14 Aug 2017 • 1 answer